# SDR ASAA2022060638579

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 25,472 hours, 8,087 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Plug
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING A NO BLEED TAKEOFF AND WHILE REESTABLISHING NORMAL CONFIGURATION, THE LEFT DUCT WAS PRESSURIZED REGARDLESS OF SWITCH POSITIONS, - ISOLATION VALVE CLOSED, APU AND #1 BLEED OFF, LEFT DUCT STILL PRESSURIZED. NEEDLE NOT STUCK. WE DID SEE SLIGHT MOVEMENT. GROUNDED - YES. FOUND #1 ENG BAR CANNON PLUG DISCONNECTED. RECONNECTED CANNON PLUG TO BLEED AIR REGULATOR REF B737-900 AMM 73-21-06-400-802-F00. GROUND VERIFICATIONS IDLE ENGINE RUN/ OPS CHECK GOOD AND ACCOMPLISHED.
